When your heart stops, a experienced CPR is carried out First.
Continue CPR till experienced help arrives. Than the inotropics are started and a defib, or a ventilator, if cardiac rhythm is obtained.
REMEMBER CPR SAVES LIFE.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
This is a long story so please bear with me...Last month at the beginning of April I decided to goto the doctor because I hadnt been in a long time and my fiance urged me to go talk to them on acct of me getting upset over little things and being irritable alot...so i talked to this new doctor and he suggested i might have mild anxiety/depression and put me on zoloft which my pharmacy filled with the generic. I had taken zoloft several years ago when i was married previously and had no problem with other than not being able to complete sex and a few hand tremors. Anyways I took it for 5 days and was driving home from the movies with my fiance when I got this feeling that something wasnt right and it felt like my vision got cloudy on the edges then I got this extreme heat running throughout my body then it was followed by numbness and tingling in various parts of my body and then cold...mostly in hands and feet. My hands started shaking uncontrollably and I thought i was having a stroke or a heart attack. We were only a few miles from her house so my fiance drove me there and for the first time in my life i had an ambulance ride to the ER. I was at the ER for approx 8-9 hours and i was given blood tests, cardiac enzyme tests, and ekgs which were all normal. They marked it off as a reaction to the meds and told me to follow up with my doctor. The next day I felt fine and made an appt with my doc which I didnt get to see because he wasnt there but I saw his colleague who told me it sounded like I either had a bad side effect or I was allergic. Anyways I was fine and didnt have anymore episodes. So last thrusday (apr 2 I had another appt with my doctor and he said he wanted me to try wellbutrin xl 150mg so I thought okay ill give it a try. The phramacy filled it with Teva budeprion xl generic (which is another story) and I took it last friday and then last saturday mornings...saturday night I was out with my fiance again and BAM the same feelings hit me again only not as bad and I told her to take me over to medxpress where a PA told me i could be experiencing panic attacks, to go home and take a xanax which my doctor had originally prescribed me because i was having sleeping problems. Anyways i came home and I didnt take the xanax on acct of I didnt know what might happen. I felt that way off and on sunday, then monday and Id had enough tuesday so i called my doc and made an appt for weds morning, but tuesday night I couldnt stand it any longer so I went to the ER again, I drove myself this time...two doctors took blood work and said everything was normal and to come home and drink plenty of fluids to flush meds out so i did. I went back to my doctor wednesday evening and he said no more antidepressants and he was 90% sure it was the meds causing me to feel this way and he was gonna make me an appt with psycare to see if they might help me and to come back and see him in 3 months. So I asked if it was okay if i took a xanax when this happend and he said sure it might help. So I stayed with my fiance weds night and started feeling that way and took one and started to feel better, I woke up thursday morning and felt okay but was kind shaky n week and my hand was trembling slightly so i took another and that feeling went away. After that I felt okay enough to go get my little boy thrusday morning and was doing pretty good until about 330 that afternoon so I took another xanax and felt a bit better. We went to bed around 11 thursday night and we got up about 9 friday morning..i felt fair and tried to fight off those feelings most of the day but had to take another xanax around 300 pm. I felt okay after that and me and my little boy and my fiance and her litte girl all went to the movies and around 9 right before the movie started I was starting to get that shaky feeling and getting anxious, so I took another xanax and was actually able to enjoy the movie. This morning I woke up around 9 and took my little boy home around 11 am and was actually having a pretty good day and was actually getting to think about other things besides dwelling on feeling this way. But around 4pm it hit me again although its not been really bad, I had fought it off most of the day but I did take a xanax and other than a cold sensation that was in my forearm and right shoulder for a bit I do feel better although my legs are trotting a mile a minute. I had that same cold sensation the other night too. Anyways another thing is that ive not felt like eating much, not really nausea but more like I only eat when my stomach growls and then I dont really want much. Is this part of the xanax. Am I having panic attacks? Ive had 3 different blood tests and ekgs and everything is normal, I check my blood sugar at home and its normal, i take my BP and its normal cept for the top number is a little high, the rest and my pulse are all normal. It seems as the week has went on the symptoms get less. when i feel an attack coming on, I just feel kinda shaky n slightly weak, sometimes my right hand will shake and it feels as if my teeth want to chatter but they dont, if that makes sense. Please guys if you got any insight let me know!
I am 37 yr lady. In winter I face proble of pyodermia. Not in large scale but some what. Whenever I take treatement it stops after 8 to 10 days when I stop treatment it occurs again. please help me & suggest suitable options in Ayurveda to treate it completely. I do not want scars on my body.
I am currently on Paraxotine for depression, but I don t like the amount of time it has me sleeping (12 hours). I decided to stop taking the med, and I am feeling very dissy and nausaus. Is there a med. that can help me when I am feeling down, and dismiss them, when I feel OK? I am trying to go cold turkey from Parax. I am in my second week, and my head feels really off, am I doing the right thing? When I spoke to my Psych. she was pro, my getting off them. She suggested Cymbalta, but it is too expensive.
Hi, My Father aged 68 yrs had mild Cardiac arrest 2 months back and he had been on medication from then ... currently he is not having any food and says that he feels unhungry ... doctor had adviced him to take azee syrup.. can you share the importance of the same ..
May I ask you What "Anoxia. cardiac arrest from circulatory failure due to severe acute internal haemorrhage; Multiple rib fractures and pulmonary lacerations; trauma to the brain and brain stem; ischemic heart disease. means to you . I am confused....
my father died of a cardiac arrest. However, he had an abdominal aortic dissection that was detected on the last day. his intestines, gall bladder and part of the liver were removed. BP and pulse were high during the operation. later stabilised. then at 1.20 am, he had a cardiac arrest and passed away. He had no history of blood pressure, or heart disease.He first reported stomach, back n chest pain on 7th december, 2010. Also fainted and vomitted. However, doctors suspected food poisoning, colitus and later gall bladder inflammation. the actual problem was discover on 23rd Decemeber, he died later the same night.(24th december) I need to know how and why this happened
my 8-years old son has died a month ago from cardiac arrest, due to pulmonary hypertension. It started with him making a horrible growling noise for about 5 minutes or so. I can t get that noise out of my head and am worried continuously that he experienced terrible pain. How likely is it that he was in a lot pain before dying?
I have been told I have sinus bradycardia and am having symptoms of light headedness, fatigue , confusion, heart palpitations, pulse between 40 and 50 for 5 days. Should I go see my doctor or jusr see if it passes. Why would it get worse as I have...
I am on metronidazole for giardia and med info said not to use propylene glycol, as if I knew what that was, and I started getting fluttery sensation in throat and down to chest like I had asthma . I brainstormed what it could be and looked into...